Journal articles on the topic 'Multiplicative binomial'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Multiplicative binomial.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Shephard, G. C. "Multiplicative Identities for Binomial Coefficients." Fibonacci Quarterly 49, no. 1 (2011): 10–21. http://dx.doi.org/10.1080/00150517.2011.12428069.
Full textBayo, H. Lawal. "Employing the Double, Multiplicative and The Com-Poisson Binomial Distributions for modeling Over and Under-dispersed Binary Data." Employing the Double, Multiplicative and The Com-Poisson Binomial Distributions for modeling Over and Under-dispersed Binary Data 23, no. 3 (2017): 1–17. https://doi.org/10.9734/JAMCS/2017/33475.
Full textXia, Jianguo, and Hourong Qin. "On the multiplicative independence of binomial coefficients." Acta Arithmetica 116, no. 3 (2005): 289–92. http://dx.doi.org/10.4064/aa116-3-4.
Full textLovison, G. "An alternative representation of Altham's multiplicative-binomial distribution." Statistics & Probability Letters 36, no. 4 (1998): 415–20. http://dx.doi.org/10.1016/s0167-7152(97)00088-6.
Full textVOJAK, ROBERT, and JACQUES LÉVY VÉHEL. "PREDICTABILITY OF MULTIPLICATIVE PROCESSES: A PRELIMINARY STUDY." Fractals 02, no. 03 (1994): 383–86. http://dx.doi.org/10.1142/s0218348x9400048x.
Full textCheng, Q. "Generalized binomial multiplicative cascade processes and asymmetrical multifractal distributions." Nonlinear Processes in Geophysics 21, no. 2 (2014): 477–87. http://dx.doi.org/10.5194/npg-21-477-2014.
Full textde Godoy Stênico, Jeferson Wilian, and Lee Luan Ling. "Modern network traffic modeling based on binomial multiplicative cascades." Journal of Supercomputing 71, no. 5 (2014): 1712–35. http://dx.doi.org/10.1007/s11227-014-1255-1.
Full textBayo, H. Lawal. "On Modeling the Double and Multiplicative Binomial Models as Log-Linear Models." Advances in Computer Sciences (ISSN:2517-5718) 1, no. 1 (2018): 1–10. https://doi.org/10.31021/acs.20181103.
Full textChen, James J., and Hongshik Ahn. "Marginal Models with Multiplicative Variance Components for Overdispersed Binomial Data." Journal of Agricultural, Biological, and Environmental Statistics 2, no. 4 (1997): 440. http://dx.doi.org/10.2307/1400513.
Full textDel Fava, Emanuele, Ziv Shkedy, Mehreteab Aregay, and Geert Molenberghs. "Modelling multivariate, overdispersed binomial data with additive and multiplicative random effects." Statistical Modelling: An International Journal 14, no. 2 (2014): 99–133. http://dx.doi.org/10.1177/1471082x13503450.
Full textElamir, Elsayed A. H. "Multiplicative-Binomial Distribution: Some Results on Characterization, Inference and Random Data Generation." Journal of Statistical Theory and Applications 12, no. 1 (2013): 92. http://dx.doi.org/10.2991/jsta.2013.12.1.8.
Full textHan, Yu Du, and Jae Heon Yun. "Performance of the Restarted Homotopy Perturbation Method and Split Bregman Method for Multiplicative Noise Removal." Mathematical Problems in Engineering 2018 (December 6, 2018): 1–21. http://dx.doi.org/10.1155/2018/7696798.
Full textLaohakosol, Vichian, and Nittiya Pabhapote. "Properties of rational arithmetic functions." International Journal of Mathematics and Mathematical Sciences 2005, no. 24 (2005): 3997–4017. http://dx.doi.org/10.1155/ijmms.2005.3997.
Full textMorgan, I. G., and E. H. Neave. "A Discrete Time Model for Pricing Treasury Bills, Forward, and Futures Contracts." ASTIN Bulletin 23, no. 1 (1993): 3–22. http://dx.doi.org/10.2143/ast.23.1.2005099.
Full textKIM, SOO YONG, GYUCHANG LIM, KI-HO CHANG, et al. "MULTIFRACTAL BEHAVIORS IN FOREIGN EXCHANGE MARKETS." Fractals 17, no. 01 (2009): 15–21. http://dx.doi.org/10.1142/s0218348x0900420x.
Full textWilian de Godoy Stenico, Jeferson, and Lee Luan Ling. "A New Network Traffic Modeling Based in Conservative Multiplicative Cascade with Weights Newton Binomial." IEEE Latin America Transactions 11, no. 5 (2013): 1143–55. http://dx.doi.org/10.1109/tla.2013.6684388.
Full textKoukouatikissa Diafouka, M., C. G. Louzayadio, R. O. Malouata, N. R. Ngabassaka, and R. BIdounga. "ON A BIVARIATE KATZ’S DISTRIBUTION." Advances in Mathematics: Scientific Journal 11, no. 10 (2022): 955–68. http://dx.doi.org/10.37418/amsj.11.10.11.
Full textSeneta, Eugene, and John Tuhao Chen. "On explicit and Fréchet-optimal lower bounds." Journal of Applied Probability 39, no. 1 (2002): 81–90. http://dx.doi.org/10.1239/jap/1019737989.
Full textSeneta, Eugene, and John Tuhao Chen. "On explicit and Fréchet-optimal lower bounds." Journal of Applied Probability 39, no. 01 (2002): 81–90. http://dx.doi.org/10.1017/s0021900200021525.
Full textNeave, Edwin H. "A Frequency Distribution Method for Valuing Average Options." ASTIN Bulletin 27, no. 2 (1997): 173–205. http://dx.doi.org/10.2143/ast.27.2.542047.
Full textDe Santis, Enrico, Parisa Naraei, Alessio Martino, Alireza Sadeghian, and Antonello Rizzi. "Multifractal Characterization and Modeling of Blood Pressure Signals." Algorithms 15, no. 8 (2022): 259. http://dx.doi.org/10.3390/a15080259.
Full textFEENY, B. F. "FAST MULTIFRACTAL ANALYSIS BY RECURSIVE BOX COVERING." International Journal of Bifurcation and Chaos 10, no. 09 (2000): 2277–87. http://dx.doi.org/10.1142/s0218127400001420.
Full textSagar, B. S. Daya. "Short communication: Quantitative spatial analysis of randomly situated surface water bodies through f-αspectra". Discrete Dynamics in Nature and Society 6, № 3 (2001): 213–17. http://dx.doi.org/10.1155/s1026022601000231.
Full textFrom, Steven G. "A weighted least-squares procedure for estimating the parameters of Altham's multiplicative generalization of the binomial distribution." Statistics & Probability Letters 25, no. 3 (1995): 193–99. http://dx.doi.org/10.1016/0167-7152(94)00222-t.
Full textShilane, David, and Derek Bean. "Growth Estimators and Confidence Intervals for the Mean of Negative Binomial Random Variables with Unknown Dispersion." Journal of Probability and Statistics 2013 (2013): 1–9. http://dx.doi.org/10.1155/2013/602940.
Full textLawal, Bayo. "Employing the Double, Multiplicative and The Com-Poisson Binomial Distributions for modeling Over and Under-dispersed Binary Data." Journal of Advances in Mathematics and Computer Science 23, no. 3 (2017): 1–17. http://dx.doi.org/10.9734/jamcs/2017/33475.
Full textDacorogna, Michel, Alessandro Ferriero, and David Krief. "One-Year Change Methodologies for Fixed-Sum Insurance Contracts." Risks 6, no. 3 (2018): 75. http://dx.doi.org/10.3390/risks6030075.
Full textMyers, R. A., and J. M. Hoenig. "Direct estimates of gear selectivity from multiple tagging experiments." Canadian Journal of Fisheries and Aquatic Sciences 54, no. 1 (1997): 1–9. http://dx.doi.org/10.1139/f96-262.
Full textIslam, S. M. S., H. Gunarto, and A. A. K. Majumdar. "On the Sandor-Smarandache Function." Journal of Scientific Research 13, no. 2 (2021): 439–54. http://dx.doi.org/10.3329/jsr.v13i2.49965.
Full textMathes, Tim, and Oliver Kuss. "Beta-binomial models for meta-analysis with binary outcomes: Variations, extensions, and additional insights from econometrics." Research Methods in Medicine & Health Sciences 2, no. 2 (2021): 82–89. http://dx.doi.org/10.1177/2632084321996225.
Full textSaługa, Piotr W., Paweł Grzesiak, and Jacek Kamiński. "Valuation of Decision Flexibility and Strategic Value in Coal Gasification Projects with the Option-To-Switch between Different Outputs." Energies 13, no. 11 (2020): 2826. http://dx.doi.org/10.3390/en13112826.
Full textKakchapati, Sampurna, Sulawan Yotthanoo, and Chamnein Choonpradup. "Modeling tuberculosis incidence in Nepal." Asian Biomedicine 4, no. 2 (2010): 355–60. http://dx.doi.org/10.2478/abm-2010-0044.
Full textLindquist, W. Brent, Svetlozar T. Rachev, Jagdish Gnawali, and Frank J. Fabozzi. "Dynamic Asset Pricing in a Unified Bachelier–Black–Scholes–Merton Model." Risks 12, no. 9 (2024): 136. http://dx.doi.org/10.3390/risks12090136.
Full textMeneveau, Charles, and K. R. Sreenivasan. "The multifractal nature of turbulent energy dissipation." Journal of Fluid Mechanics 224 (March 1991): 429–84. http://dx.doi.org/10.1017/s0022112091001830.
Full textEllegård Larsen, Hanne Marie, Eric Steen Hansen, Thomas Nord-Larsen, and Hanne Nina Rasmussen. "Deciduous trees as lichen phorophytes: biodiversity and colonization patterns under common garden conditions." Lichenologist 52, no. 3 (2020): 221–32. http://dx.doi.org/10.1017/s0024282920000018.
Full textOrlov, A. I. "Mathematical methods for studying risks (resumptive article)." Industrial laboratory. Diagnostics of materials 87, no. 11 (2021): 70–80. http://dx.doi.org/10.26896/1028-6861-2021-87-11-70-80.
Full textPratt, Sarah Smitherman. "Area models to image integer and binomial multiplication." Investigations in Mathematics Learning 10, no. 2 (2017): 85–105. http://dx.doi.org/10.1080/19477503.2017.1375352.
Full textAnnamalai, Chinnaraji, and Antonio Marcos de Oliveira Siqueira. "Vector Space on the Binomial Coefficients in Combinatorial Geometric Series." Journal of Engineering and Exact Sciences 9, no. 6 (2023): 15413–01. http://dx.doi.org/10.18540/jcecvl9iss6pp15413-01e.
Full textAraves, Jinky Lhers L., Marialie Niña F. Cabaral, Marian Cabilugan, Mary Rose Nolasco, Richelle G. Delmo, and Levi E. Elipane. "Finding numerical coefficients of the product of two binomials with the same degrees using japanese multiplication method." South Florida Journal of Development 6, no. 7 (2025): e5537. https://doi.org/10.46932/sfjdv6n7-007.
Full textAnnamalai, Chinnaraji, and Antonio Marcos de Oliveira Siqueira. "Skew Field on the Binomial Coefficients in Combinatorial Geometric Series." Journal of Engineering and Exact Sciences 8, no. 11 (2022): 14859–01. http://dx.doi.org/10.18540/jcecvl8iss11pp14859-01i.
Full textBorysenko, Oleksiy. "ON THE BINOMIAL METHOD FOR CALCULATION OF ENTROPY." Grail of Science, no. 21 (November 5, 2022): 113–18. http://dx.doi.org/10.36074/grail-of-science.28.10.2022.020.
Full textTaşdemir, Funda. "Triple sums including Fibonacci numbers with three binomial coefficients." Notes on Number Theory and Discrete Mathematics 27, no. 1 (2021): 188–97. http://dx.doi.org/10.7546/nntdm.2021.27.1.188-197.
Full textChii-Huei, Yu. "Arbitrary Order Fractional Derivative of Inverse Fractional Trigonometric Function." International Journal of Novel Research in Computer Science and Software Engineering 9, no. 2 (2022): 37–43. https://doi.org/10.5281/zenodo.6900497.
Full textBovdi, V., A. Diene, and R. Popovych. "Elements of high order in finite fields specified by binomials." Carpathian Mathematical Publications 14, no. 1 (2022): 238–46. http://dx.doi.org/10.15330/cmp.14.1.238-246.
Full textLewis, Jacob M. "Teacher to Teacher: Indian Lightning Multiplication." Mathematics Teaching in the Middle School 11, no. 2 (2005): 101–3. http://dx.doi.org/10.5951/mtms.11.2.0101.
Full textOsanyinpeju, Kifilideen. "Implementation of Kifilideen Trinomial Theorem based on Matrix Approach in Computation of the Power of Base of Tri-Digits Number." Caliphate Journal of Science and Technology 4, no. 2 (2022): 119–32. http://dx.doi.org/10.4314/cajost.v4i2.1.
Full textChii-Huei, Yu. "Fractional Derivatives of Some Fractional Functions." International Journal of Mechanical and Industrial Technology 12, no. 2 (2024): 1–5. https://doi.org/10.5281/zenodo.13969072.
Full textPinchback, C. L., and Damber S. Tomer. "A Multiplication Algorithm for Two Integers." Mathematics Teacher 95, no. 1 (2002): 37–39. http://dx.doi.org/10.5951/mt.95.1.0037.
Full textChii-Huei, Yu. "Fractional Partial Differential Problem of Some Matrix Two-Variables Fractional Functions." International Journal of Mechanical and Industrial Technology 12, no. 2 (2024): 6–13. https://doi.org/10.5281/zenodo.14039419.
Full textChii-Huei, Yu. "Evaluating Fractional Derivatives of Two Matrix Fractional Functions Based on Jumarie Type of Riemann-Liouville Fractional Derivative." International Journal of Engineering Research and Reviews 12, no. 4 (2024): 39–43. https://doi.org/10.5281/zenodo.14006057.
Full text